# SDR 2005FA0000450

- Difficulty date: March 1, 2005
- Submitted: March 28, 2005
- Operation: General aviation
- Make and model: Boeing 747*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Housing
- Part number: 69B802071
- Part serial: 12143074
- Condition: Cracked
- Location: Actuator
- Component: Actuator, Boeing
- Component part number: 65B015399
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR HOUSING CRACKED AT THE BASE, FATIGUE OR OVERPRESSURE.  REDESIGN HOUSING.  (MECHANIC FXS, JOB NR 192820) (K)
